2 weeks ago my foot ,legs, ankles starting swelling they hurt authentic unpromising. doc have me on 2 lofty dose river pills?

whats wrong and why is it doing this please help

Answer:
Google "Gout" and see if that fits any of your symptoms.
Why is yah body producing excess river.ok.<<<<thats the ??
Did your doctor have you on these pills in the past the swelling happened?

If not later get to the hospital early, don't mean to terrify you but it could be DVT. If so, then it could freshly be water retention, hence the pills person prescribed.

Are you on any form of contraception or been on a long drag flight or any sort of flight or even for that matter a long car/train trip just now by the way?

Has it happen again?

I wouldn't risk it, get a second view.
Google congestive heart failure and kidney letdown. These are the two worst-case scenarios bar the DVT already mentioned.


More Questions and Answers...
  • Will the impediment on smoking manufacture u stop ably i read aloud not me?
  • What is the best treatment for blocked eustachian tubes?
  • Best cure for cellulite?